# SDR AALA202205037692

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737
- Aircraft serial: 31165
- Aircraft time: 27,387 hours, 11,445 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR LATCH DIFFICULT TO OPERATE. LUBRICATE DOOR LATCH OPERATIONS CHECKS GOOD.
